# SDR VJ9800187

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H201
- Condition: Failed
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR HORN SOUNDED AND 3 UNSAFE LIGHTS ILLUMINATED.  FLIGHT CREW ELECTED TO RETURN TO BASE AND CREW OBTAINED 3 SAFE LANDING GEAR DOWN LIGHTS.  AIRCRAFT FERRIED TO ATL.  MAINTENANCE BASE FOR JACKING OF AIRCRAFT AND GEAR SWING AND REAIRS AS NECESSARY.  REPLACED FLAP SWITCH AND PERFORMED GEAR SWING IAW MM 32-00 AND 27-00, OPS CHECKED GOOD.
